# SDR QMLA2010101010066

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 11,108 hours, 39,174 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 1172420009
- Condition: Missing
- Location: Cabin Door
- Component: Door
- Component part number: 1172420214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RT AFT CABIN DOOR SLIDING WINDOW WAS FOUND TO BE MISSING AT SHIFT CHANGE WALK AROUND BY PILOTS. LOCATION AND TIME OF WINDOW DEPARTING THE ACFT IS UNKOWN.  CREW DID NOT NOTE THE WINDOW MISSING DURING ANY FLIGHTS. REPLACED WINDOW AND PUT ACFT BACK IN SERVICE.
